Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243945] of Lenhard L. Ng

Papers Published

  1. Ekholm, T; Etnyre, J; Ng, L; Sullivan, M, Filtrations on the knot contact homology of transverse knots, Mathematische Annalen, vol. 355 no. 4 (2013), pp. 1561-1591, ISSN 0025-5831 [arXiv:1010.0450], [doi]
    (last updated on 2018/12/12)

    We construct a new invariant of transverse links in the standard contact structure on {Mathematical expression} This invariant is a doubly filtered version of the knot contact homology differential graded algebra (DGA) of the link, see (Ekholm et al., Knot contact homology, Arxiv:1109.1542, 2011; Ng, Duke Math J 141(2):365-406, 2008). Here the knot contact homology of a link in {Mathematical expression} is the Legendrian contact homology DGA of its conormal lift into the unit cotangent bundle {Mathematical expression} of {Mathematical expression}, and the filtrations are constructed by counting intersections of the holomorphic disks of the DGA differential with two conormal lifts of the contact structure. We also present a combinatorial formula for the filtered DGA in terms of braid representatives of transverse links and apply it to show that the new invariant is independent of previously known invariants of transverse links. © 2012 Springer-Verlag.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320